# SDR FDEA202110082521

- Difficulty date: October 8, 2021
- Submitted: October 13, 2021
- Operation: Air carrier
- Aircraft: N682FE
- Make and model: Airbus A300*
- Aircraft serial: 800
- Aircraft time: 31,561 hours, 17,469 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Web
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO.2 ENG EXTERAL PYLON BOX (R/H) HAVE CRACK ON THE RIB8  REPLACED THE DAMAGED WEB WITH NEW ONE BY FASTENERS I.A.W. A300-600F SRM 51-72-10-  001, P. 2 AND 51-40-21-001, PARA. 6, P. 7B-23.
